Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Experiencing vaginal discharge, tried Douches, treated for fungal infection. Should I go for paps test?

Hi,,I m a female 20 years of age I been experiencing discomfort vaginal discharges for the past 5months,I tried using douches but right after my period its comes back again,sometimes its cloudy,sometimes its thick white with a fish smell and it itchy/itching a lot..its very uncomfortable.I once went to see a doctor and he said it was fungy infection but gave me the medications but it came back again after a month. Don t know what to do,my friend adviced me to go for pap test ..
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Infectious Diseases Specialist 's  Response
Welcome to Healthcaremagic
Fungal infections frequently recurs even after successful completion of therapy.
It could also be something like Trichomoniasis. So kindly visit a STD specialist for evaluation. You may need a microscopic examination of the discharge.
Wish you all the good health
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor